MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported slda.The recurrent mr appears to be related to the slda.Mr is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported serious injury/illness/impairment was a result of case specific circumstance as no intervention have been performed to address the reported issue.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4.One clip was implanted, reducing mr to a grade of 2.Roughly two years after the clip was implanted, echocardiography showed the implanted clip had detached from the posterior leaflet and remained attached to the anterior leaflet (single leaflet device attachment/slda), causing mr to increase.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20588762
Report Number2135147-2024-05519
Device Sequence Number8804227
Product Code NKM
UDI-Device Identifier08717648231001
UDI-Public(01)08717648231001(17)221102(10)11102R266
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Catalogue NumberCDS0701-XTW
Device Lot Number11102R266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown